Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients


ABDELJABBAR A., MA W., Yildirim A.

CHINESE ANNALS OF MATHEMATICS SERIES B, vol.33, no.5, pp.641-650, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1007/s11401-012-0738-8
  • Title of Journal : CHINESE ANNALS OF MATHEMATICS SERIES B
  • Page Numbers: pp.641-650

Abstract

A system of linear conditions is presented for Wronskian and Grammian solutions to a (3+1)-dimensional generalized vcKP equation. The formulations of these solutions require a constraint on variable coefficients.